# SDR GTIA2019070503457

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 26,420 hours, 31,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Damaged
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHED OF T/C 256551-01-1 AFT CABIN MEGAPHONE HAS TWO DAMAGED SCREWS. R/R AFT MEGAPHONE WITH SERVICABLE UNIT IAW TC 256551-01-1 AND NKS DRAWING A320-EMER EQUIP REV.IR, OPS CHECK GOOD.
